# SDR TWAA0016409

- Difficulty date: October 19, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK IN THE FWD CABIN, THE FLOOR SUPPORT WAS CORRODED AT STA 200 TO 237, LBL 14.  REMOVED AND REPLACED FLOOR SUPPORT PER DRAWING 9910078.  INSTALLED PER SRM 51-30-0.
